Home

Pseudoephedrine and alcohol Reddit

I'll report it to Reddit admins but I can't see them doing anything. If anyone wants to set up a new sub for gaba-related drugs I'll happily support it. TLDR: The mod nigglesscripts who is in charge of the r/gabagoodness and r/pregabalin subs gives out inaccurate information and behaves aggressively when corrected, deleting posts and banning. The time to cut is now! It's weaker, and generally speaking if you can get ephedrine then it's a better option than pseudoephedrine. For example, while ephedrine is well proven to cause fat burning at a once daily dose of 24-50mg (standard ECA is 16-24mg thrice a day) pseudoephedrine shows stimulant effects at 60mg 3-4 times a day (Citation 4. Here is how you have fun with pseudoephedrine and caffeine: take caffeine. buy 12 hour sudafed. buy redp. buy iodine. buy lye and hcl. buy solvents. some straight to e. mix red white and blue. dig the base, man. do the harlem shake. wash and crystalize. enjoy. Twelve steps of trying to get high on pse. Have fun with trying to do what i said

Pseudoephedrine : Drugs - reddi

Too much alcohol can impede the a/b process, and the amount used should be carefully tailored to avoid making the pill mass runny and diluting the non-polar solvent with alcohol. 6) Xylene is the author's preferred non-polar solvent for extracting the freebase pseudoephedrine as it is unlikely to contain any significant amount of water straight. It began with Sudafed, which contains the drug pseudoephedrine. If you've watched Breaking Bad you know very well that pseudoephedrine can be chemically modified to produce methamphetamine, aka crystal meth, which is why Sudafed was taken off pharmacy shelves in 2006 (1). To get the decongestant you now have to sniff out the pharmacist counter. ephedrine - Erowid Exp - 'The Recreational Effects From Ephedrine'. BODY WEIGHT: 135 lb. This is not one specific experience report but rather the compilation of various ephedrine experiences and a guide for people new to ephedrine. Ephedrine can be found in OTC (over-the-counter) pills such as Mini-Thins, Yellow Jackets, and Stacker 2s Rincewind. Amitriptyline, Pseudoephedrine with DXM & Acetaminophen, & Diphenhydrinate. Avoid Mixing. Be Careful. Salvia Divinorum, Syrian Rue, and/or Tobacco, DXM & Pseudoephedrine. Self-Medicating Anxiety and Depression. TheSlaveFlower. Pseudoephedrine & Clonazepam (Klonopin) A Bunch of Energy and Jitteryness

Pseudoephedrine versus Ephedrine? : Supplements - reddit

Recreational Pseudoephedrine? : Drugs - reddit

  1. e-dextromethorphan-pseudoephedrine is an oral syrup used to treat symptoms such as nasal congestion or cough that are caused by allergies or the common cold. This medication is.
  2. e and often used in the illicit production of the central nervous system stimulant methampheta
  3. ophen or Tylenol, is toxic to the liver during an overdose. In fact, people who suffer from acute liver.

Pseudoephedrine, as we've mentioned, is in many brand name over-the-counter medications including Sudafed, 12-hour Cold Maximum Strength, Biofed, Simply Stuff, Claritin-D, Cenafed, among many others. Taking an overdose of pseudoephedrine can have, among its side effects, the severe impact of a seizure or convulsion Previous experiences; DXM, DHP, Cannabis, Alcohol, Nitrous, Concerta, Vyvanse, Pseudoephedrine I'll caveat by saying this was the generic, CVS-brand Sudafed that cost about 5 bucks for 36 caplets. Taking 5 10-mg caplets, the effects peaks at a sort of 'wide awake' state 2 hours after consuming, with a nice comedown Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). The combination of dihydrocodeine, guaifenesin, and pseudoephedrine is used to treat cough, nasal, and sinus congestion, and to reduce chest congestion caused by the common cold, infections, or.

sudafed and alcohol? : AskReddi

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian (yoo-STAY-shun) tubes. What I Learned About Sudafed & Alcohol Last Night #16675561. I had considerable head congestion yesterday, so I took a Sudafed (the real stuff, with pseudoepehdrine) around 2pm. At 7, I went up to join my dart team for our weekly game. Over the course of the evening, I drank two pints of Guinness and two pints of IPA

Pseudoephedrine and ephedrine both act on the alpha- and beta- adrenergic receptors, but pseudoephedrine's effect at the beta- receptors are much less pronounced than ephedrine's. The two drugs have different effects. Pseudoephedrine is nowhere near as stimulating as ephedrine, and it's cardiac effects are milder than ephedrine Ephedrine and alcohol. daffyduck June 29, 2005, 5:19pm #1. I have a bodybuilder friend who, against my advice, is taking an ECY stack to help him rip down for some pictures. He takes 25mg Ephedrine + 200mg Caffeine + 50mg Yohimbe twice a day with breakfast and lunch. Once a week, he likes to stop at the pub on the way home from work and have a. Swim bought a box of pills and got some methonal alcohol and is extracting the pseudoephedrine from the pills right now. Has any one else heard of doing this? May 16, 2009 #2. wespawloski Silver Member. Reputation Points: 146. Messages: 317. Joined: Oct 11, 2008 31 y/o from U.S.A Sudafed (pseudoephedrine) is an oral decongestant, structurally similar to ephedrine. Unlike nasal decongestants, such as Afrin (oxymetazoline) and Neo-synephrine (phenylephrine), Sudafed has little to no risk of rebound congestion , a condition where nasal congestion worsens after the continuous use of a medication like Afrin

Methcathinone from Ephedrine (from unknown patent) A solution composed of 0.99g of sodium dichromate and 1.33g of concentrated sulfuric acid dissolved in 4.46mL of water is added slowly with stirring to 1.65 g of l-ephedrine dissolved in 4.7mL of water and 0.52mL of concentrated sulfuric acid at room temperature.The mixture is stirred at room temperature for an additional 4-6 hours and then. The list that follows includes the top 10 medicines currently abused by teens and adults. Dextromethorphan: This is the active ingredient in more than 100 OTC cough and cold medicines such as Robitussin and NyQuil. One teen in every 10 has reported abuse of cough medicine to get high. Large doses can cause euphoria, distortions of color and. This is a super saturated solution . Add a little alcohol to dissolve the skin again, and add 20 ml of acetone. Then cover and set in freezer, as the temperature drops, crystals will form. Leave in freezer for 6 to 12 hours or even longer. Generally the longer in the freezer the bigger and better will be the crystals Procedure . Cut open the baggy, remove the amphetamines, place on tray/plate. NSFW: Pour acetone over the amphetamines until it is well covered with acetone. If you need a ml amount; 10-15ml per gram is plenty. You can use as much as is convenient, just try to make it so you're not wasting too much acetone. Make sure the edge of your tray/dish. Simple brief instructions.The acid salt suzy HCL is needed for acidic reactions like the HI/P whilst the freebase suzy is needed for the alkali (ammonia/alkali metal) reaction. Freebase l or d -ephedrine is an oil in freebase form, similar to meth, but d-pseudoephedrine is a solid, flake freebase which is only slightly soluble in water

Pseudoephedrine? : askdrugs - reddi

The pseudoephedrine in Claritin-D is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Claritin-D is used to treat sneezing, runny or stuffy nose, itchy or watery eyes, hives , skin rash, itching, and other symptoms of allergies and the common cold Three marketed pseudoephedrine products, Zephrex-D Nasal Decongestant (pseudoephedrine HCl 30 mg), Nexafed Nasal Decongestant (pseudoephedrine HCl 30 mg), and Sunmark Nasal Decongestant Maximum Strength (pseudoephedrine HCl 30 mg) (McKesson) were selected for this series of experiments. 2. 2.1 Sudafed is a popular decongestant that's available at most pharmacies. It can help relieve nasal and sinus congestion and pressure due to the common cold, hay fever, or upper respiratory allergies Bottom Line - Sudafed vs Dayquil. Sudafed (active ingredient - pseudoephedrine) is a medication that shrinks blood vessels in the nasal passages. This decongestant is used to treat sinus and nasal congestion. DayQuil Cold & Flu (active ingredients - acetaminophen, phenylephrine, and dextromethorphan) is a combination medication that.

Does pseudoephedrine cause muscle twitches/ fatigue

  1. Pseudoephedrine (Sudafed) Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is.
  2. e. There are some substances that are available over the counter, which can, in large enough doses, cause intoxication, a euphoric high, or hallucinations. 1,2 Many people may falsely believe that, because these substances are legal and available at places like pharmacies and.
  3. DXM & Pseudoephedrine: Is This What Brain Damage Feels Like? Pat: DXM: More Depressed Than Ever: Moe: DXM & Cannabis: I Hate Myself: Steph: Morning Glory (Heavenly Blue) & DXM with CPM: No Heartbeat: Corcidin: DXM with CPM: Nightmare Trip: Josh: DXM (Coricidin with CPM) Blood, Sweat, and Hydrocortisone: glow: DXM: Warning about Street Ecstasy.
  4. Oh, and one thing that I just noticed (I found a box of normal sudafed in the medicine cabinet) - the PE tabs look almost identical to the old pseudoephredine tabs, BUT the adult dosage is one of the PE tabs (10mg Phenylephrine) vs. two of the old sudafed tabs (total = 60 mg pseudoephedrine)

Ephedrine vs. Pseudoephedrine Bluelight.or

  1. After a while, I get tired, so I go to sleep. OMFG. The dreams. The dreams were weird, and they were vivid, but I can't remember a SINGLE ONE of them. All I know is that it is the most restless.
  2. Sudafed products, such as Mucinex DM contains two key ingredients: dextromethorphan and guaifenesin. Dextromethorphan can potentially cause you to get a false positive for heroin, opiates, and morphine on a drug test. Guaifenesin is an expectorant that helps thin and loosens mucus in the lungs, making it easier to cough up the mucus
  3. matsangak95, another Reddit user, described the high like this (Note: the text has been unedited except to censor cursing): i took about 2-3 hits and Oh my lord, the feeling is f****ng great. I feel like doing things, talking to everyone, saying 'hi' to everyone in my contacts ( luckily i didnt)
  4. istered twice daily, at least four hours apart. Focalin is available as a generic under the name dexmethylphenidate. 3

Find everything you need to know about Claritin-D 12 Hour (Loratadine And Pseudoephedrine), including what it is used for, warnings, reviews, side effects, and interactions. Learn more about. Too much alcohol can contribute to high triglycerides, cancer, obesity, alcoholism, suicide and accidents. If you drink, limit consumption to no more than two drinks per day for men and one drink per day for women. Generally, one drink equals a 12-ounce beer, a four-ounce glass of wine, 1.5 ounces of 80-proof liquor, or one ounce of hard liquor.

extractephed2 - Erowi

  1. Drug abuse isn't just about street drugs. Besides marijuana, legal medicines are the most commonly abused drugs in the U.S. Over-the-counter and prescription drugs can help and heal us
  2. Despite the numbers associated with alcohol — 88,000 people die annual from alcohol-related causes, Pseudoephedrine, which can be used interchangeably with ephedrine in the manufacture of meth and became a key ingredient in over-the-counter cold medicines like Sudafed, was first developed in 1889, also by German chemists..
  3. ophen, Diphenhydra

Medicines: Benadryl, Claritin, Claritin-D, Dimetapp, Zyrtec, Sudafed Sinus and Allergy, Tylenol Allergy Sinus, Tylenol Cold & Flu, and more. What might happen: Drinking alcohol while you're taking. Additionally, drinking alcohol can also make the side effects of a medication worse or even cause new symptoms. This is especially true if you are taking a medication that makes you sleepy or causes sedation.   The mixture of opiates and alcohol, for example, can cause your breathing to stop and is a common cause of death Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 July 2021), Cerner Multum™ (updated 1 July 2021), ASHP (updated 30 June. Here are 12 of the most common trigeminal neuralgia triggers. 1. Stress. Stress is a major intensifier of pain of all kinds. Why it works on the body the way it does is not precisely known, but it can trigger and increase trigeminal nerve pain. 2

crimes (Bray and Crouch, 1997). In addition, studies reveal that alcohol or drugs are detected in about two-thirds of the drivers who are involved in fatal automobile accidents (Bray and Crouch, 1997). Workplace drug testing has become fairly routine due to concerns about employee safety, health, and productivity DESLORATADINE; PSEUDOEPHEDRINE is a combination of an antihistamine and a decongestant. This medicine is used to treat the symptoms of allergies.It reduces congestion, sneezing, runny nose, and itching. The lowest GoodRx price for the most common version of Clarinex-D is around $300.87, 22% off the average retail price of $390.18 What Are the Ingredients in Sudafed? The active ingredient of Sudafed is 120 milligrams of pseudoephedrine HCI, whereas the inactive ingredients include candelilla wax, magnesium stearate, hypromellose, polyethylene glycol, microcrystalline cellulose, povidone and titanium dioxide, according to RxList. Sudafed's official website adds shellac. Decongestants . Active Ingredients: pseudoephedrine, phenylephrine, oxymetazoline Common Brand Names: Sudafed, Sudafed PE, Afrin nose spray.These drugs are available in generics. How They Work: Decongestants help you breathe better by constricting nasal blood vessels, which reduces swollen tissue. Typical Dosage: You can take up to eight 30-mg Sudafed tablets in 24 hours, or as many as six 10. 1 INTRODUCTION. Restless legs syndrome (RLS) is a sensorimotor disorder characterized by an unpleasant or uncomfortable urge to move the legs. It occurs during periods of rest or inactivity, particularly at night, and is transiently relieved by moving the legs

Experiences - Pseudoephedrine experiences Drugs-Foru

Like alcohol, diphenhydramine poses a special kind of problem — it is widely available by purchase at stores that are open sometimes 24-hours per day. Its availability is a cause for concern, and those with pre-existing drug addictions are more vulnerable to abusing it than others Pregnancy Category: C; D. Do not take NSAIDs within 3 months before delivery because of risk for premature closure of the ductus arteriosus. The Quebec Pregnancy Registry identified 4705 women who had spontaneous abortions by 20 weeks' gestation; each case was matched to 10 control subjects (n=47,050) who had not had spontaneous abortions; exposure to nonaspirin NSAIDs during pregnancy was. Pseudoephedrine is a diastereomer of ephedrine. This means that while they are made of the same elements, the 2 molecules differ in the arrangement at 2 molecular centers [ 10 ]. The 2 types of ephedrine are called (+)-ephedrine or L-ephedrine , and (-)-ephedrine or D-ephedrine , depending on if the molecule is rotated clockwise or. Currently, most methamphetamine in the United States is produced by transnational criminal organizations (TCOs) in Mexico.44 This methamphetamine is highly pure, potent, and low in price. The drug can be easily made in small clandestine laboratories, with relatively inexpensive over-the-counter ingredients such as pseudoephedrine, a common ingredient in cold medications The pseudoephedrine products regulation stopped a 2‐year rise (1996-97) in California, Arizona and Nevada, with 38% (P < 0.01), 41% (P < 0.05) and 61% (P < 0.01) reductions, respectively. Admissions rose at the end of the study period but were still well below peak 1990s levels

2,573. Location. Sudbury,Ontario, Canada. Feb 22, 2008. #2. IF your expecting to get any sort of recreational effects, your out of luck. pseudoephedrine will not cause any sort of Euphoria at all. Just a nasty amped out feeling. Shur u can get high from it, just not anything even close to worth it Alcohol; Making Meth. Again, there are numerous recipes for making meth. For instance, pseudoephedrine is mixed with a combination of phosphorus and iodine, or ammonia with some other substance, and a solvent like gasoline is added to extract the methamphetamine. The concoction is heated with acid or by some other process, and the meth is. Ephedrine and pseudoephedrine are the two oldest molecules known in the treatment of nasal congestion. Their vasoconstriction action on the nasal mucosa makes them highly effective amines in the treatment of nasal congestion. In recent years, however, the French National Pharmacovigilance Commission, first in 2008 and then again in 2012 [1], [2. List of equipment : • A glass eyedropper • Three small glass bottles with lids (approx. 3 oz., but not important)one should be marked at 1.5oz, use tape on the outside to mark it (you might want to label it a

Ephedrine or pseudoephedrine is combined with ammonia and lithium or iodine and phosphorus. Mixed in with water. A solvent like gasoline is added, and the person extracts the methamphetamine. The mixture is heated by using the acid or some other substance (e.g., gasoline) to crystallize the product Chemically speaking, pseudoephedrine is just one oxygen atom different from meth, and a skilled cook can transform up to 98 percent of the substance into pure methamphetamine Introduction. Methamphetamine (MAMP) is a drug of abuse in the United States that is detected by urine drug testing ().Abuse of this drug quickly escalated in the 1980s, following the adoption by clandestine laboratories of simplified synthetic methods, making the drug inexpensive and readily available ().MAMP is a highly addictive central nervous system (CNS) stimulant that produces a.

Common Medications That Affect Sexual Performance Men's

Extraction Technique: Waterless A/

They are really very simple ingredients and the precise amount is a measurement that can be off by a certain degree and still create the end result. I have extensive knowledge in the making of shake n bake meth. I also have the felony on my crimin.. Solubility: sparingly soluble in water, soluble in ether, alcohol, and many other organic solvents. Form Supplied in: white crystalline solid; widely available. Purification: recrystallization from water Because both phenylephrine and pseudoephedrine exert their effects on adrenergic receptors, cardiotoxicity such as myocardial ischemia, MI, stroke, and arrhythmias can be seen with high dose and prolonged, excessive use. 303,304 Pepto-Bismol contains 261 mg/30 mL and 99 mg per tablet of salicylate. 305 Nasal decongestants typically contain. The marijuana amotivational syndrome posits that cannabis use fosters apathy through the depletion of motivation-based constructs such as self-efficacy. The current study pursued a two-round design to rule out concomitant risk factors responsible for the connection from marijuana intake to lower gen

Why Sudafed Is Behind The Counter: A Meth Chemistry Lesson

Dr. Kaminski specifically recommends against using pseudoephedrine. (Because it also can be used to make illegal methamphetamine, or meth, a highly addictive stimulant, pharmacies must store. Propylhexedrine (also known as Benzedrex and Obesin) is a stimulant substance of the cycloalkylamine class. It is a structural analog of methamphetamine. Propylhexedrine is widely used medicinally as a nasal decongestant (for relief of congestion due to colds, allergies and allergic rhinitis) and sometimes used recreationally as an over-the-counter legal high non alcohol. 創作 illustration art. 創作 illustration art. 創作 illustration art メイドの日 Pseudoephedrine has several side effects that can cause weight loss. They include loss of appetite, upset stomach, stomach pain, nausea, vomiting, headaches and dizziness. Other possible side effects include dry mouth, thirst, fatigue, sore throat, insomnia and nervousness. PubMed Health advises seeking medical attention if you experience.

ephedrine - Erowid Exp - 'The Recreational Effects From

Sudafed (pseudoephedrine HCI) is a decongestant prescribed for the temporary relief of nasal congestion due to the common cold, hay fever, and sinus congestion. Sudafed is available as a generic drug. What Are Side Effects of Sudafed? Common side effects of Sudafed include: nervousness, restlessness or excitability (especially in children) Adranifil is a discontinued wakefulness drug (eugeroic) sold under the name Olmifon. But it is now an unscheduled agent and sold as a supplement in the United States. It is closely related to the more popular modafinil (which is a prescription drug). Users report strong euphoric effects when combined with caffeine A few medicines that you can get without a prescription (called over-the-counter or OTC medicines) can potentially increase seizures in people with epilepsy. They could even trigger a seizure for the first time. The most common OTC medicine that could do this is probably diphenhydramine, the active ingredient in medicines like Benadryl, which. Figure 4: the graph that shows the class average heart rates when exposed to the different concentrations of alcohol. Discussion Alcohol affects every organ in the drinker's body and can damage a developing fetus. Intoxication can impair brain function and motor skills; heavy use can increase risk of certain cancers, stroke, and liver disease. (Abuse, 2014 Of the 6 brand-name Sudafed products I could find, only one contained pseudoephedrine - the drug that makes the stuff work at all (1). Here is a brief summary of the differences between pseudoephedrine (old Sudafed) and phenylephrine (new Sudafed) Evidence for the pharmaceutical superiority of pseudoephedrine

Pseudoephedrine : Erowid Exp: Main Inde

During the course of the conspiracy, PIRPICH individually purchased 1.82 kilograms of pseudoephedrine. At times throughout the conspiracy, PIRPICH would steal, attempt to steal or purchase items utilized in the manufacture of methamphetamine, in addition to pseudoephedrine, such as lithium batteries, camp fuel, denatured alcohol, and acetone Meth works by flooding the brain with massive amounts of dopamine, a neurochemical normally released in small amounts in response to something pleasurable. It also raises blood pressure, heart.

S. Berger Diphenhydramine tablets. Diphenydramine is an over-the-counter (OTC) medication used to treat allergies, insomnia, and motion sickness, but even though it is OTC, it can be quite powerful.The potent effects of this medication can increase significantly when diphenhydramine and alcohol are combined. A variety of effects can result from mixing these two substances, which is why most. The chemical formula for meth is C10H15N. Illegal meth labs use chemical reactions to change stimulants, such as pseudoephedrine, into the street drug known as meth (or ice, crystal, speed, etc). This illicit chemistry takes place in what is commonly known as a meth lab. Now, there's no single method or way to go about cooking meth Also known as crystal meth, this substance can be ingested by injecting, snorting, or smoking it. Meth is commonly used and abused for its euphoric effects. People who ingest meth will feel an intense high as well as an overall sense of euphoria, boosted energy, and increased confidence. Many people take this as a party drug, as it allows. The name refers to alcohol prohibition in the United States during the 1920s and early 1930s. During that time, there was a shift from low-alcohol content drinks, such as beer, to increasingly.